Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 3(25), Pages 195–201 (Mi umn8714)  

Scientific notes and problems

On the integration in the mean of almost periodic functions on topological groups

G. Ya. Lyubarskii


Full text: PDF file (584 kB)

Bibliographic databases:

Citation: G. Ya. Lyubarskii, “On the integration in the mean of almost periodic functions on topological groups”, Uspekhi Mat. Nauk, 3:3(25) (1948), 195–201

Citation in format AMSBIB
\Bibitem{Lyu48}
\by G.~Ya.~Lyubarskii
\paper On the integration in the mean of almost periodic functions on topological groups
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 3(25)
\pages 195--201
\mathnet{http://mi.mathnet.ru/umn8714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=26054}


Linking options:
  • http://mi.mathnet.ru/eng/umn8714
  • http://mi.mathnet.ru/eng/umn/v3/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:220
    Full text:113
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021